Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 19, NWS Wichita, KS
NWS Wichita, KS issued this red flag warning at Oct 22, 2022, 3:12 AM CDT for 11 counties in Kansas. It took effect at Oct 22, 2022, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2022, 3:12 AM CDT (08:12 UTC)
- In effect from
- Oct 22, 2022, 12:00 PM CDT
- Expired
- Oct 22, 2022, 6:51 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Allen County, KS, Butler County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 132 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3507 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214 WWUS83 KICT 220812 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 312 AM CDT Sat Oct 22 2022 KSZ069>072-093>096-098>100-222315- /O.NEW.KICT.FW.W.0019.221022T1700Z-221023T0000Z/ Butler-Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho- Chautauqua-Montgomery-Labette- 312 AM CDT Sat Oct 22 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 069, 070, 071, 072, 093, 094, 095, 096, 098, 099, AND 100... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from noon today to 7 PM CDT this evening. * Extreme Grassland Fire Danger...Is forecast. * Winds...South 20 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 25 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ033-048>052-067-068-222315- /O.EXA.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ Lincoln-Ellsworth-Saline-Rice-McPherson-Marion-Reno-Harvey- 312 AM CDT Sat Oct 22 2022 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 033, 048, 049, 050, 051, 052, 067, AND 068... The National Weather Service in Wichita has issued a Fire Weather Watch for extreme grassland fire danger, which is in effect from Sunday morning through Sunday evening. * Extreme Grassland Fire Danger...Is forecast. * Winds...South 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 25 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ032-047-222315- /O.CON.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ Russell-Barton- 312 AM CDT Sat Oct 22 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032 AND 047... * Extreme Grassland Fire Danger...Is forecast. * Winds...Southwest 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 20 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
2 follow-up statements
093 WWUS83 KICT 221911 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 211 PM CDT Sat Oct 22 2022 KSZ032-033-047-048-050-067-231015- /O.UPG.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ /O.NEW.KICT.FW.W.0020.221023T1600Z-221024T0100Z/ Russell-Lincoln-Barton-Ellsworth-Rice-Reno- 211 PM CDT Sat Oct 22 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT SUNDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 047, 048, 050, AND 067... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from 11 AM to 8 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * Extreme Grassland Fire Danger...Is forecast. * Winds...South 30 to 40 mph with gusts up to 60 mph. * Relative Humidity...As low as 21 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ082-091-231015- /O.NEW.KICT.FW.W.0020.221023T1600Z-221024T0100Z/ Kingman-Harper- 211 PM CDT Sat Oct 22 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT SUNDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 082 AND 091... The National Weather Service in Wichita has issued a Red Flag Warning for extreme grassland fire danger, which is in effect from 11 AM to 8 PM CDT Sunday. * Extreme Grassland Fire Danger...Is forecast. * Winds...South 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 30 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ069-093-231015- /O.EXA.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ /O.CON.KICT.FW.W.0019.000000T0000Z-221023T0000Z/ Butler-Cowley- 211 PM CDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 069 AND 093... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 069 AND 093... The National Weather Service in Wichita has issued a Fire Weather Watch for extreme grassland fire danger, which is in effect from Sunday morning through Sunday evening. * Extreme Grassland Fire Danger...Is forecast. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 22 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ070>072-094>096-098>100-230000- /O.CON.KICT.FW.W.0019.000000T0000Z-221023T0000Z/ Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- 211 PM CDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 070, 071, 072, 094, 095, 096, 098, 099, AND 100... * Extreme Grassland Fire Danger...Is forecast. * Winds...South 20 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 30 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ053-083-092-231015- /O.EXA.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ Chase-Sedgwick-Sumner- 211 PM CDT Sat Oct 22 2022 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 053, 083, AND 092... The National Weather Service in Wichita has issued a Fire Weather Watch for extreme grassland fire danger, which is in effect from Sunday morning through Sunday evening. * Extreme Grassland Fire Danger...Is forecast. * Winds...South 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 35 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ049-051-052-068-231015- /O.CON.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ Saline-McPherson-Marion-Harvey- 211 PM CDT Sat Oct 22 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 049, 051, 052, AND 068... * Extreme Grassland Fire Danger...Is forecast. * Winds...South 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 29 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
846 WWUS83 KICT 222351 RFWICT URGENT - FIRE WEATHER MESSAGE National Weather Service Wichita KS 651 PM CDT Sat Oct 22 2022 KSZ069-093-231500- /O.CAN.KICT.FW.W.0019.000000T0000Z-221023T0000Z/ /O.CON.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ Butler-Cowley- 651 PM CDT Sat Oct 22 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 069 AND 093... ...RED FLAG WARNING IS CANCELLED FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 069 AND 093... The National Weather Service in Wichita has cancelled the Red Flag Warning across southeast Kansas for today. * Extreme Grassland Fire Danger...Is expected to redevelop across the area again on Sunday. * Winds...Will increase from the south at 30 to 40 mph with gusts up to 50 mph. * Relative Humidity...As low as 35 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ070>072-094>096-098>100-230100- /O.CAN.KICT.FW.W.0019.000000T0000Z-221023T0000Z/ Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery- Labette- 651 PM CDT Sat Oct 22 2022 ...RED FLAG WARNING IS CANCELLED FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 070, 071, 072, 094, 095, 096, 098, 099, AND 100... The National Weather Service in Wichita has cancelled the Red Flag Warning. Gusty south winds around 20 mph will persist overnight, however relative humidity will recover as temperatures continue to fall. $$ KSZ032-033-047-048-050-067-082-091-231500- /O.CON.KICT.FW.W.0020.221023T1600Z-221024T0100Z/ Russell-Lincoln-Barton-Ellsworth-Rice-Reno-Kingman-Harper- 651 PM CDT Sat Oct 22 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT SUNDAY FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032, 033, 047, 048, 050, 067, 082, AND 091... * Extreme Grassland Fire Danger...Is forecast. * Winds...South 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 25 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$ KSZ049-051>053-068-083-092-231500- /O.CON.KICT.FW.A.0014.221023T1600Z-221024T0100Z/ Saline-McPherson-Marion-Chase-Harvey-Sedgwick-Sumner- 651 PM CDT Sat Oct 22 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 049, 051, 052, 053, 068, 083, AND 092... * Extreme Grassland Fire Danger...Is forecast. * Winds...South 30 to 40 mph with gusts up to 55 mph. * Relative Humidity...As low as 28 percent. * Impacts...Any fires that develop will likely spread rapidly and become very difficult to control. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A fire weather watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible red flag warnings. Please advise the appropriate officials or fire crews in the field of this fire weather product. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Oct 21, 11:45 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 21, 11:45 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1145 PM CDT Fri Oct 21 2022 .SHORT TERM...(This evening through Sunday night) Issued at 354 PM CDT Fri Oct 21 2022 FORECAST HIGHLIGHTS THROUGH LATE NEXT WEEK: * Very high to extreme grassfire danger through Sunday, with Sunday having the greatest risk. * Well above normal temperatures through Sunday. * Decent chance for meaningful rainfall Monday-Tuesday, especially southeast Kansas. The main forecast concern through Sunday will be increasing grass fire danger (refer to FIRE WEATHER section below for details). Winds will be on the increase Saturday and especially Sunday, as low pressure deepens across the High Plains, in response to a deep upper low digging across the western CONUS. A tight pressure gradient and deep mixing amidst increasing deep atmospheric flow will support widespread 25-35 mph sustained winds, with gusts likely exceeding 45- 50 mph. Thinking gusts exceeding 55-60+ mph are possible across western portions of central KS, where moisture isn't as deep and associated mixing is deeper. For now, widespread high wind warning criteria appears unlikely, so will hold off on a high wind watch for now, although later shifts may need to consider western portions of central KS. There is an outside chance for a stray thunderstorm or two Sunday evening west of the KS Turnpike, along a modestly sharpening and retreating dryline. Suspect marginal boundary layer moisture amidst poor dryline convergence and some capping issues will preclude storm development. However, if a storm can manage to get going, impressive vertical shear profiles would support an isolated severe threat. Stay tuned. .LONG TERM...(Monday through Friday) Issued at 354 PM CDT Fri Oct 21 2022 Models are beginning to converge on a common solution regarding widespread rain/storm chances Monday-Tuesday, as a deep upper trough ejecting onto Mid-America interacts with a strong frontal zone. Deterministic and ensemble consensus supports locations generally along and southeast of the KS Turnpike corridor to have the best chances, with less chances further northwest. While the threat for severe storms is low, above normal precipitable waters stemming from tropical remnants over the eastern Pacific may spell heavy rainfall amounts, with the potential for widespread 1-2+ inches. This would certainly help temper the exceptional drought currently gripping southeast Kansas. There still remains some uncertainty, so please stay tuned. Deterministic and ensemble consensus progress yet another deep storm system across Mid-America late next week, with another round of rainfall possible. There still remains quite a bit of uncertainty on exactly where this system will track though, along with the availability of deep moisture for potential heavy rainfall. Please stay tuned for later forecasts. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1137 PM CDT Fri Oct 21 2022 Main aviation concern will be some low level wind shear overnight. Strong zonal flow is in place from the Great Basin through the Plains as a strong shortwave trough starts to dig over the Pacific Northwest. This has allowed Lee troughing to increase and also strengthen low level jet, setting up some low level wind shear. So for areas along and east of I-135, look for wind speeds in the 45-50kt range at around 2,000ft. LLWS will start to decrease an hour or two after sunrise as we start to mix out. Confidence is high that VFR conditions will continue through Sat with gusty winds across eastern KS, where gusts to 30-35 mph will be common. && .FIRE WEATHER... Issued at 354 PM CDT Fri Oct 21 2022 Saturday will feature another day of VERY HIGH grassland fire danger, due to breezy/gusty south winds, low humidity, and above normal temperatures. Thinking fire danger will be highest generally along/southeast of the KS Turnpike where combination of stronger winds and low humidity will overlap. A few counties may reach red flag criteria for a few hours, but decided against red flag issuance at this time given questions with returning moisture and higher humidity creeping in during the afternoon. Sunday will feature the greatest fire danger risk, given very strong/gusty south winds amidst continued above normal temperatures. The greatest risk will be from central Kansas westward, where dewpoints/humidity will be less and winds a bit stronger, where a fire weather watch as been issued. The main question further east across eastern Kansas will be returning moisture, with dewpoints in the 50s likely resulting in afternoon humidity values 40-45+ percent. This will likely eat into the fire danger some. Stay tuned for possible fire weather headlines. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 56 86 65 85 / 0 0 0 10 Hutchinson 51 86 62 85 / 0 0 0 10 Newton 55 84 64 84 / 0 0 0 10 ElDorado 58 84 66 84 / 0 0 0 10 Winfield-KWLD 59 87 67 85 / 0 0 0 10 Russell 46 87 57 88 / 0 0 0 10 Great Bend 46 86 58 88 / 0 0 0 10 Salina 50 86 61 88 / 0 0 0 10 McPherson 52 85 61 85 / 0 0 0 10 Coffeyville 62 84 68 84 / 0 0 0 10 Chanute 62 83 68 83 / 0 0 0 0 Iola 61 82 67 82 / 0 0 0 10 Parsons-KPPF 62 84 68 83 / 0 0 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... && SHORT TERM...ADK LONG TERM...ADK AVIATION...RBL FIRE WEATHER...ADK
Hazardous weather outlook, Oct 21, 7:03 PM CDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 703 PM CDT Fri Oct 21 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-230015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 703 PM CDT Fri Oct 21 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Very high grassland fire danger will exist Saturday areawide, highest generally along and southeast of the Kansas Turnpike. Very strong and gusty south winds of 25 to 35 mph are expected Sunday, with gusts likely exceeding 50 to 55 mph for many. This will lead to elevated fire danger across the entire area Sunday, most critical from central Kansas on westward. Also, there is a low chance for an isolated strong to marginally severe thunderstorm Sunday evening generally west of the Kansas Turnpike. Stay tuned for later forecasts. The potential for widespread meaningful rainfall is increasing Monday through early Tuesday across the region, especially over southeast Kansas. Widespread amounts of 1 to 2 inches are possible, with locally higher amounts. Please stay tuned for later forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 2:11 PM CDT | Red Flag Warning | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 30 hr |
| Oct 22, 2:13 PM CDT | High Wind Watch | ICT | Barton, Russell | 13 hr |
| Oct 22, 2:13 PM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 35 hr |
Nearby
Red Flag Warnings in Kansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.